# SDR ASAA1057763

- Difficulty date: April 26, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,237 hours, 4,122 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1 & 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER SEAMC NR 1 AND NR 2 ENGINE OIL CONSUMPTION RATE OUT OF LIMITS.  AT .83 QTS PER HOUR ON EACH ENGINE MANUALLY CALCULATED RATES FOR EACH ENGINE ARE .51 QTS PER HOUR.  AIRCRAFT RESTRICTED FROM ETOPS SERVICE PER SEAMC UNTIL OIL CONSUMPTION FALLS WITHIN NORMAL LIMITS.  PER SEAMC OIL CONSUMPTION HAS RETURNED TO NORMAL ON BOTH ENGS.  TOP DEFERRAL HAS BEEN REMOVED.
